# SDR CA190226003

- Difficulty date: February 26, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 1 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82960010181
- Condition: Leaking
- Location: Hyd System
- Part time: 30,841 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) TOTAL LOSS OF FLUID FROM #1 HYDRAULIC SYSTEM DURING CRUISE. AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE.  (SEE ALSO CASA SDR #2019611953376/611953376) (TC# 20190226003)
